Differential and Integral Equations

On the exact solutions of the intermediate long-wave equation

J. P. Albert and J. F. Toland

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 3-4 (1994), 601-612.

First available in Project Euclid: 3 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30]


Albert, J. P.; Toland, J. F. On the exact solutions of the intermediate long-wave equation. Differential Integral Equations 7 (1994), no. 3-4, 601--612. https://projecteuclid.org/euclid.die/1370267696

Export citation